RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 3, Pages 31–58 (Mi izv21)  

This article is cited in 9 scientific papers (total in 9 papers)

On the local behaviour of quasi-conformal mappings

V. Ya. Gutlyanskii, V. I. Ryazanov

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: This paper is devoted to the study of the local behaviour of quasi-conformal mappings on the plane and related questions of boundary correspondence in dependence on properties of complex characteristics. The Gardiner–Sullivan symmetries are investigated as well as quasi-circles asymptotically conformal in the sense of Becker and Pommerenke.

Full text: PDF file (2630 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:3, 471–498

Bibliographic databases:

MSC: 30C62
Received: 28.10.1994

Citation: V. Ya. Gutlyanskii, V. I. Ryazanov, “On the local behaviour of quasi-conformal mappings”, Izv. RAN. Ser. Mat., 59:3 (1995), 31–58; Izv. Math., 59:3 (1995), 471–498

Citation in format AMSBIB
\Bibitem{GutRya95}
\by V.~Ya.~Gutlyanskii, V.~I.~Ryazanov
\paper On the local behaviour of quasi-conformal mappings
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 3
\pages 31--58
\mathnet{http://mi.mathnet.ru/izv21}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347077}
\zmath{https://zbmath.org/?q=an:0895.30015}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 3
\pages 471--498
\crossref{https://doi.org/10.1070/IM1995v059n03ABEH000021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ19700002}


Linking options:
  • http://mi.mathnet.ru/eng/izv21
  • http://mi.mathnet.ru/eng/izv/v59/i3/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vuorinen M., Gutlyanskii V., Martio O., Ryazanov V., “To Infinitesimal Analysis of Quasi-Regular Mappings”, Dokl. Akad. Nauk, 369:4 (1999), 446–448  mathnet  mathscinet  zmath  isi
    2. Vuorinen M., Gutlyanskii V., Martio O., “On the Weak Lipschitz Condition for Quasiconformal Mappings”, Dokl. Math., 62:1 (2000), 1–3  mathnet  mathscinet  zmath  isi
    3. Gutlyanskii V., Martio O., Ryazanov V., Vuorinen M., “Infinitesimal Geometry of Quasiregular Mappings”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 25:1 (2000), 101–130  mathscinet  isi
    4. Ryazanov V., Vuorinen M., “On Belinskii Conformality in Countable Sets of Points”, Proc. Amer. Math. Soc., 129:10 (2001), 3049–3056  crossref  mathscinet  zmath  isi
    5. Salimov R.R., “Local Behavior of Q-Homeomorphisms in Loewner Spaces”, Ukr. Math. J., 60:10 (2008), 1605–1617  crossref  mathscinet  zmath  isi
    6. Ricciardi T., “On Planar Beltrami Equations and Holder Regularity”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 33:1 (2008), 143–158  mathscinet  zmath  isi
    7. Vladimir Gutlyanskii, Olli Martio, Vladimir Ryazanov, “On a theorem of Lindelöf”, Annales UMCS, Mathematica, 65:2 (2011), 45  crossref
    8. Alarcon A., Lopez F.J., “On Harmonic Quasiconformal Immersions of Surfaces in R-3”, Trans. Am. Math. Soc., 365:4 (2013), 1711–1742  isi
    9. Lomako T.V., “On The Boundary Behavior of Regular Solutions of the Degenerate Beltrami Equations”, Ukr. Math. J., 67:4 (2015), 552–563  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:321
    Full text:124
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019